# SDR 95ZZZX1859

- Difficulty date: March 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921R
- Make and model: Doug DC-8-63F
- Aircraft serial: 46145
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Part number: 390D
- Condition: Defective
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EINN/KORD - FLT 9123 - HAD INTERMITTENT FIRE WARNING ON NR 2 ENGINE DURING CRUISE.  KORD MAINTENANCE REMOVED AND REPLACED NR 2 ENGINE FIRE WARNING AMPLIFIER, REPLACED WIRES FROM AMPLIFIER TO NR 2 ENGINE PYLON BOX.  SYSTEM OPS CHECKED GOOD.  (X)
